MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. LATERAL MANDIBULAR ANGLE(TM); MANDIBULAR IMPLANT

IMPLANTECH ASSOCIATES, INC. LATERAL MANDIBULAR ANGLE(TM); MANDIBULAR IMPLANT
Model Number N/A
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Method: the actual device was not evaluated, however implantech reviewed production records as well as performing trend analysis.Results: no device problem was found.There have been no other report complaints with either the manufacturing lot or associated sterile lot.Conclusions: displacement and extrusion are known inherent risks of implant procedures, and are addressed in the product labeling.
 
Event or Problem Description
This is the same patient associated with mdrs # 2028924-2022-00006 and 2028924-2022-00010.This event is associated with right side mandibular angle implant which was explanted approximately 14 months post-op.Though the device may have been removed prophylactically due to infection concerns on the device associated with mdr # 2028924-2022-00006, the patient/complainant indicated that the surgeons who removed the device had indicated that "everything was out of place and the right side was ready to tear the mucosa and come to the surface.".

Brand Name
LATERAL MANDIBULAR ANGLE(TM)
Common Device Name
MANDIBULAR IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
Manufacturer (Section G)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
Manufacturer Contact
craig arthur
6025 nicolle street, suite b
ventura, CA 93003
8053399415
MDR Report Key14788930
Report Number2028924-2022-00009
Device Sequence Number12289160
Product Code FWP
UDI-Device IdentifierM724TMA0410R1
UDI-PublicM724TMA0410R1
Combination Product (Y/N)N
PMA/510(K) Number
K905268
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2022
Device Model NumberN/A
Device Catalogue NumberTMA-4R/10
Device Lot Number871099
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Initial Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TMA-4L/10; TSCI-M
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexMale